# SDR DHL2005809004

- Difficulty date: May 21, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 9400
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WORK INTERMITTENLY DURING PREFLIGHT CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ASSY IAW 33-50-1, OPS CK NORMAL.
